# SDR ASOA201100108

- Difficulty date: January 10, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 30,482 hours, 26,400 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN MESSAGES UPON GEAR RETRACTION, PERFORMED QRH PROCEDURE AND RECEIVED 3 GEAR DOWN AND LOCKED INDICATIONS.  (ACFT RETURNED TO DEPARTURE)  SENSOR TO TARGET ADJUSTMENT OF NLG.  CENTERED EXTENDED PROX SENSOR REF AMM 32-61-01.
